# SDR DALA13026970925

- Difficulty date: May 27, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- Aircraft time: 64,904 hours, 49,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE LT WING EXTERIOR EMERGENCY LIGHT WAS MALFUNCTIONING IN THAT IT WOULD REMAIN ON AFTER SELECTOR WAS CHANGED TO "ARMED".  MX REPLACED THE BATTERY PACK AND THE LIGHTS RETURNED TO AN OPS CONDITION.
